# SDR AALA201505139004

- Difficulty date: May 12, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 16,128 hours, 13,534 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: LA3050
- Condition: Odor
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2164  EN-ROUTE, CREW NOTED A DIRTY SOCK ODOR ONLY IN THE COCKPIT & WAS VERY STRONG AT TAKEOFF THRUST.  THE BLEEDS WERE ON THE ENGS & THE APU WAS OFF.  THE ODOR WAS VERY STRONG FOR 6 MINUTES.  PLACED THE NR 2 PACK ON MEL.  REPLACED BOTH RECIRCULATION AIR FILTERS IAW AMM 21-24-02-000.  OPERATIONS CHECKED OK.  RAN RT PACK WITH ENGS AT 70% N1 FOR 5 MINUTES IAW FIM 21-20-00-810-803A.  NO SMELL NOTED.  REMOVED MEL FROM NR 2 PACK.
